# SDR GTIA2018122753045

- Difficulty date: December 25, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 7,796 hours, 3,373 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"FUME EVENT CAUSED BY PACK 2 FRONT CABIN ONLY
SMELL WENT AWAY WITH PACK 2 OFF.-FOLLOWING TSM 05-50-00-810-831-A FOUND PACK 2 TO BE THE CAUSED. 
PACK 1 NO ISSUES WITH ENG OR APU.  REF. LOG ITEM # 2386218-2
FOR PACK 2 DEFERRAL."
